Alert archive / Ohio / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 152, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Jul 24, 2010, 7:55 PM EDT for 4 counties in Ohio. It was in force for 50 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 24, 2010, 7:55 PM EDT (23:55 UTC)
- Expired
- Jul 24, 2010, 8:45 PM EDT
- In force
- 50 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
Counties Mahoning County, OH, Stark County, OH, Summit County, OH, Wayne County, OH
The radar
The Cleveland radar (KCLE), 83 km from the middle of the area, began a volume at 23:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 24, 8:00 PM EDT | TSTM WND DMG | Canfield, OH | NUMEROUS TREES DOWN ACROSS THE COUNTY FROM THUNDERSTORM WINDS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 24, 6:10 PM EDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 11.9 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 848 J/kg
- Mixed-layer CIN
- -77 J/kg
- Mixed-layer LCL
- 805 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 122 m²/s²
- 0-3 km storm-relative helicity
- 149 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 4.3
The text
As transmitted, in the capitals the NWS used until 2016.
865
WUUS51 KCLE 242355
SVRCLE
OHC099-151-153-169-250045-
/O.NEW.KCLE.SV.W.0152.100724T2355Z-100725T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
755 PM EDT SAT JUL 24 2010
THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MAHONING COUNTY IN NORTHEAST OHIO
STARK COUNTY IN NORTHEAST OHIO
EXTREME SOUTHERN SUMMIT COUNTY IN NORTHEAST OHIO
WAYNE COUNTY IN NORTHEAST OHIO
* UNTIL 845 PM EDT
* AT 753 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED 7 MILES EAST OF DOYLESTOWN...AND
MOVING SOUTHEAST AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
MASSILLON...
NORTH CANTON...
HARTVILLE...
CANTON...
LOUISVILLE...
MINERVA...
ALLIANCE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM
WINDOWS.
&&
PLEASE REPORT HAIL AND STRONG WINDS TO THE NATIONAL WEATHER SERVICE
BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 4063 8164 4067 8164 4067 8212 4099 8212
4098 8100 4113 8099 4113 8052 4090 8053
4092 8088 4089 8090 4089 8106 4073 8108
4072 8123 4065 8124 4066 8146
TIME...MOT...LOC 2354Z 300DEG 22KT 4096 8156
$$
MULLEN1 follow-up statement
115
WWUS51 KCLE 250028
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
828 PM EDT SAT JUL 24 2010
OHC099-151-153-169-250045-
/O.CON.KCLE.SV.W.0152.000000T0000Z-100725T0045Z/
MAHONING OH-WAYNE OH-STARK OH-SUMMIT OH-
828 PM EDT SAT JUL 24 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM EDT
FOR SOUTHERN SUMMIT...STARK...WAYNE AND MAHONING COUNTIES...
AT 824 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR NORTH CANTON...OR NEAR
CANTON...MOVING SOUTHEAST AT 25 MPH.
LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
LOUISVILLE...EAST CANTON...MINERVA AND ALLIANCE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM EDT SUNDAY
MORNING FOR NORTHERN OHIO AND NORTHWEST PENNSYLVANIA.
&&
LAT...LON 4063 8164 4067 8164 4067 8212 4099 8212
4098 8100 4113 8099 4113 8052 4090 8053
4092 8088 4089 8090 4089 8106 4073 8108
4072 8123 4065 8124 4066 8146
TIME...MOT...LOC 0027Z 300DEG 22KT 4086 8133
$$
SCHULERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 24, 7:53 PM EDT, 2 minutes earlier.
Area forecast discussion, Jul 24, 7:53 PM EDT, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
753 PM EDT SAT JUL 24 2010
.SYNOPSIS...
A COLD FRONT WILL MOVE ACROSS THE REGION TONIGHT INTO SUNDAY
MORNING. HIGH PRESSURE WILL BUILD IN BEHIND THE FRONT LATER SUNDAY
THROUGH TUESDAY. ANOTHER COLD FRONT IS EXPECTED TO MOVE THROUGH
THE REGION THURSDAY.
&&
.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
CONVECTION HAS REACHED SOMEWHAT OF A LULL THIS AFTERNOON...BUT IS
EXPECTED TO PICK UP AGAIN BY LATE THIS AFTERNOON AND INTO TONIGHT.
CU DEVELOPMENT IS SEEN ON SATELLITE PICTURES FROM LAKE ERIE INTO
NORTHWEST OHIO. THE CU IS ASSOCIATED WITH AN AREA OF CONVERGENCE
AND PREFRONTAL TROF...AND SHOULD BE THE FOCUS FOR THUNDERSTORM
INITIATION THROUGH THIS EVENING. SHOWERS AND THUNDERSTORMS SHOULD
CONTINUE TO INCREASE THROUGH THE OVERNIGHT HOURS AS MOISTURE
INCREASES ALONG AND AHEAD OF THE COLD FRONT. SEVERE THUNDERSTORMS
REMAIN POSSIBLE WITH CAPES 2500-3500 J/KG...ESPECIALLY EARLY
TONIGHT. THE FRONT IS EXPECTED TO REACH THE SOUTH SHORE OF LAKE
ERIE BY 6 AM. WILL KEEP HEAT ADVISORY THROUGH 8 PM WITH HEAT
INDICIES CONTINUING FROM AROUND 100 TO 103 BEFORE SUNSET.
&&
.SHORT TERM /6 AM SUNDAY MORNING THROUGH TUESDAY NIGHT/...
THE COLD FRONT WILL CONTINUE MOVING SOUTH...AND SHOULD BE OUT OF
THE CWA BY NOON. WILL KEEP LIKELY POPS EARLY ACROSS SOUTHERN AND
EASTERN AREAS...TAPERING TO CHANCE IN THE NORTHWEST. HIGH PRESSURE
WILL BUILD IN BEHIND THE FRONT...BRINGING COOLER AND LESS HUMID
CONDITIONS THROUGH MONDAY NIGHT. THE HIGH WILL DRIFT EAST ON
TUESDAY...BRINGING A RETURN TO SOUTHERLY FLOW AND WARMER TEMPS.
&&
.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
RATHER LARGE TIMING DIFFERENCES IN THE MODELS WITH A COLD FRONT
MOVING THROUGH DURING THE MIDDLE PART OF THE WEEK. SIDED WITH THE
SLOWER ECMWF/NAEFS/HPC SOLUTIONS ATTM. THIS RESULTS IN CHANCE POPS
WEDNESDAY THROUGH THURSDAY. KEPT SLIGHT CHANCE TO LOW CHANCE POPS
THURSDAY NIGHT...ALTHOUGH IF THE FRONT IS MORE PROGRESSIVE THESE
MAY BE ABLE TO BE DROPPED IN LATER FORECASTS. HIGH PRESSURE BUILDS
BACK IN FOR THE END OF THE WEEK INTO THE BEGINNING OF THE
WEEKEND.
&&
.AVIATION /00Z SUNDAY THROUGH THURSDAY/...
MULTIPLE SHOWER/THUNDERSTORM EVENTS POSSIBLE UNTIL THE COLD FRONT
SLIDES THROUGH SUNDAY MORNING. MVFR CEILINGS/VSBY LIKELY FOR AN
HOURS OR SO WITH ANY OF THE STORMS WITH BRIEF IFR VSBY FOR S SHORT
TIME WITH THE HEAVIER STORMS.
SHOWERS/STORMS WILL CONTINUE ALONG THE PREFRONTAL TROUGH ACROSS
NORTHEAST OHIO THIS EVENING. THE NEXT BATCH OF SHOWERS AND STORMS
COMING OUT OF INDIANA WILL LIKELY AFFECT KFDY AND KMFD EARLY
TONIGHT. NOT SURE HOW MUCH FARTHER EAST THEY WOULD MAKE IT.
ADDITIONAL SHOWERS/STORMS MAY DEVELOP EARLY SUNDAY MORNING AHEAD
OF THE ACTUAL COLD FRONT WHICH WILL SAG SOUTH ACROSS THE AREA
SUNDAY MORNING. MVFR CEILINGS WILL LIKELY DEVELOP BEHIND THE COLD
FRONT FOR A FEW HOURS SUNDAY MORNING AND EARLY AFTERNOON... THEN
CLEARING SHOULD PROGRESS FROM NORTHWEST TO SOUTHEAST.
.OUTLOOK...POSSIBLE MVFR FOG MONDAY THROUGH WEDNESDAY MORNINGS.
NON-VFR THURSDAY FOR THUNDERSTORMS.
&&
.MARINE...
WINDS OVER THE LAKE WILL CONTINUE IN THE 10 TO 20 KNOTS FROM THE
SOUTHWEST. THERE IS A WINDOW OF STRONGER WINDS AHEAD OF THE FRONT
THIS EVENING BUT BELIEVE THEY WILL REMAIN UNDER 25 KNOTS. THE COLD
FRONT WILL SLIDE ACROSS LAKE ERIE BY SUNRISE WITH NORTHWESTERLY
WINDS IN ITS WAKE. WAVES WILL INCREASE TO AT LEAST 2 TO 4 FEET AND
WILL HAVE TO WATCH FOR A SORT LIVED SMALL CRAFT ADVISORY IF WINDS
ARE SLIGHTLY HIGHER THAN EXPECTED.
HIGH PRESSURE WILL THEN SETTLE OVER LAKE ERIE BY MONDAY THEN SLIDE
EAST OF THE MIDDLE ATLANTIC COAST BY WEDNESDAY. THIS WILL ALLOW A
SOUTHERLY WIND TO RETURN. A WARM FRONT WILL LIFT ACROSS THE LAKE
WEDNESDAY NIGHT. THE NEXT AREA OF LOW PRESSURE WILL MOVE ACROSS
ONTARIO ON THURSDAY AND WILL DRAG A COLD FRONT ACROSS THE LAKE.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR OHZ003-006>014-
017>023-027>033-036>038-047-089.
PA...NONE.
MARINE...NONE.
&&
SYNOPSIS...
NEAR TERM...
SHORT TERM...
LONG TERM...
AVIATION...KOSARIK
MARINE...MULLENHazardous weather outlook, Jul 24, 6:28 PM EDT, 1 hour 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 628 PM EDT SAT JUL 24 2010 OHZ003-006>014-017>023-027>033-036>038-047-089-252230- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW- HOLMES-KNOX-ASHTABULA LAKESHORE- 628 PM EDT SAT JUL 24 2010 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...SEVERE THUNDERSTORM WATCH 532 IN EFFECT UNTIL 1 AM EDT SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. SEVERE THUNDERSTORM WATCH. STRONG TO SEVERE THUNDERSTORMS ARE ALSO POSSIBLE TODAY AND TONIGHT. THEY WILL OCCUR IN ADVANCE OF A COLD FRONT THAT WILL MOVE THROUGH TONIGHT. THE MAIN THREAT OF SEVERE WEATHER WILL BE FROM STRONG DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. LEZ142>145-162>169-252230- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 628 PM EDT SAT JUL 24 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TONIGHT. STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE TODAY AND TONIGHT. THEY WILL OCCUR IN ADVANCE OF A COLD FRONT THAT WILL MOVE THROUGH TONIGHT. THE MAIN THREAT OF SEVERE WEATHER WILL BE FROM STRONG DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. LEZ061-252230- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- 628 PM EDT SAT JUL 24 2010 ...SEVERE THUNDERSTORM WATCH 530 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE TODAY AND TONIGHT. THEY WILL OCCUR IN ADVANCE OF A COLD FRONT THAT WILL MOVE THROUGH TONIGHT. THE MAIN THREAT OF SEVERE WEATHER WILL BE FROM STRONG DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. LEZ146>149-PAZ001>003-252230- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-NORTHERN ERIE- SOUTHERN ERIE-CRAWFORD PA- 628 PM EDT SAT JUL 24 2010 ...SEVERE THUNDERSTORM WATCH 532 IN EFFECT UNTIL 1 AM EDT SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE AND NORTHWEST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE TODAY AND TONIGHT. THEY WILL OCCUR IN ADVANCE OF A COLD FRONT THAT WILL MOVE THROUGH TONIGHT. THE MAIN THREAT OF SEVERE WEATHER WILL BE FROM STRONG DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED.
In the hours before
Local storm report, Jul 24, 7:01 PM EDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
701 PM EDT SAT JUL 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM TSTM WND DMG MANTUA 41.28N 81.22W
07/24/2010 PORTAGE OH TRAINED SPOTTER
ONE LIMB 6 TO 8 INCHES IN DIAMETER DOWN BY THUNDERSTORM
WINDS.
&&
KINGLocal storm report, Jul 24, 7:03 PM EDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
703 PM EDT SAT JUL 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM TSTM WND GST LAGRANGE 41.24N 82.12W
07/24/2010 E50.00 MPH LORAIN OH NWS EMPLOYEE
&&
KINGLocal storm report, Jul 24, 7:11 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
711 PM EDT SAT JUL 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM TSTM WND DMG 2 E STREETSBORO 41.24N 81.31W
07/24/2010 PORTAGE OH LAW ENFORCEMENT
SEVERAL TREES REPORTED DOWN BY THUNDERSTORM WINDS NEAR RT
303 AND DIAGONAL ROAD.
&&
KINGLocal storm report, Jul 24, 7:17 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
717 PM EDT SAT JUL 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 PM TSTM WND DMG 6 SE RAVENNA 41.10N 81.16W
07/24/2010 PORTAGE OH TRAINED SPOTTER
TOP TAKEN OFF SILO IN DIAMOND OHIO.
&&
KINGLocal storm report, Jul 24, 7:29 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
729 PM EDT SAT JUL 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM TSTM WND GST LORDSTOWN 41.17N 80.85W
07/24/2010 M63 MPH TRUMBULL OH TRAINED SPOTTER
&&
KINGLocal storm report, Jul 24, 7:48 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
748 PM EDT SAT JUL 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0642 PM TSTM WND DMG HIRAM 41.31N 81.14W
07/24/2010 PORTAGE OH PUBLIC
TREES REPORTED DOWN BY THUNDERSTORM WINDS.
0720 PM TSTM WND DMG BROOKFIELD CENTER 41.24N 80.56W
07/24/2010 TRUMBULL OH PUBLIC
SEVERAL LARGE BRANCHES DOWN BY THUNDERSTORM WINDS.
&&
KINGThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 23, 8:01 PM EDT | Severe Thunderstorm Warning | CLE | Erie, Huron, Lorain, Ottawa, Sandusky, Seneca | 74 min |
| Jul 23, 8:18 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Geauga, Lake | 57 min |
| Jul 23, 8:26 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Lorain | 64 min |
| Jul 23, 8:39 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula | 66 min |
| Jul 23, 9:11 PM EDT | Severe Thunderstorm Warning | CLE | Geauga | 34 min |
| Jul 23, 9:20 PM EDT | Areal Flood Advisory | CLE | Lucas, Ottawa, Sandusky, Wood | 5 hr |
| Jul 23, 9:26 PM EDT | Special Marine Warning | CLE | 2 hr | |
| Jul 23, 9:37 PM EDT | Severe Thunderstorm Warning | CLE | Medina, Summit | 38 min |
| Jul 23, 9:42 PM EDT | Severe Thunderstorm Warning | CLE | Trumbull | 63 min |
| Jul 23, 10:17 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Lorain | 58 min |
| Jul 23, 10:23 PM EDT | Areal Flood Advisory | CLE | Mahoning, Trumbull | 4 hr |
| Jul 23, 11:06 PM EDT | Areal Flood Advisory | CLE | Cuyahoga, Huron, Lorain, Medina, Portage, Seneca and 1 more | 4 hr |
| Jul 23, 11:10 PM EDT | Severe Thunderstorm Warning | CLE | Hancock, Wood | 65 min |
| Jul 23, 11:40 PM EDT | Severe Thunderstorm Warning | CLE | Mahoning, Portage, Stark | 65 min |
| Jul 24, 12:43 AM EDT | River Flood Warning | CLE | Geauga, Portage, Summit | 3 hr |
| Jul 24, 1:44 AM EDT | Areal Flood Advisory | CLE | Holmes, Stark, Wayne | 4 hr |
| Jul 24, 3:42 AM EDT | Heat Advisory | CLE | Ashland, Ashtabula, Crawford, Cuyahoga, Erie, Geauga and 22 more | 16 hr |
| Jul 24, 3:09 PM EDT | Special Marine Warning | CLE | 96 min | |
| Jul 24, 6:29 PM EDT | Severe Thunderstorm Warning | CLE | Portage, Summit | 46 min |
| Jul 24, 7:15 PM EDT | Severe Thunderstorm Warning | CLE | Mahoning, Trumbull | 45 min |
| Jul 24, 7:21 PM EDT | Severe Thunderstorm Warning | CLE | Portage, Summit | 54 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.